ON SOME PROPERTIES WEAKER THEN S-CLOSED

Search this Article

Author(s)

    • JANKOVIC D.
    • DEPARTMENT OF MATHEMATICCAL SCIENCES, CAMERON UNIVERSITY
    • KONSTANDILAKI Ch.
    • DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCES, ARISTOTLE UNIVERSITY OF THESSALONIKI

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 297-304, 1997-09-01

References:  16

Codes

  • NII Article ID (NAID)
    10008786542
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top